# SDR ZZDA2010118

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pad
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL JACK PAD FUSELAGE STRUCTURE, DAMAGED.  ACCOMPLISHED FUSELAGE STRUCTURE DOUBLER AND FILLER REPAIR PER BOEING DWG SG09530002.
